The Michigan Mathematical Journal

Kähler submanifolds with Ricci curvature bounded from below

Young Jin Suh and Hae Young Yang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 545-552.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894164

Digital Object Identifier
doi:10.1307/mmj/1133894164

Mathematical Reviews number (MathSciNet)
MR2207206

Zentralblatt MATH identifier
1098.32013

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Suh, Young Jin; Yang, Hae Young. Kähler submanifolds with Ricci curvature bounded from below. Michigan Math. J. 53 (2005), no. 3, 545--552. doi:10.1307/mmj/1133894164. https://projecteuclid.org/euclid.mmj/1133894164


Export citation